Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Should I be worried about stomach pain, loose stools, nausea, blood in stools and vomiting?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5368 Questions
18 Year old daughter has been having stomach issues lately (stomach pain, loose stools, etc) however, she began taking Pepcid which helped with pain. Last night she ate just plain rice but then when she went to the restroom her stools were full of rice. Is this normal or something to be concerned about?
Posted Thu, 26 Dec 2013 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 33 minutes later
Brief Answer: Bacterial infection. Detailed Answer: Hello! Thank you for the query. Loose stool is usually caused by bacterial infection of digestive tract. It can give fever, abdominal pain, nausea, vomiting and diarrhea. Blood in stool or mucus can appear as well as undigested food parts. Please note that any diarrhea which lasts longer than 48 hours or there is any blood in stool, high fever, needs to be diagnosed and stool tests are necessary. That is why I suggest your daughter to visit a doctor and do not wait any more. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor